Géométrie analytique
Cohérence des faisceaux d'idéaux multiplicateurs avec estimations
[Coherence of multiplier ideal sheaves with estimates]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 2, pp. 151-156.

Let Ω n be a bounded pseudoconvex open set and let ϕ be a plurisubharmonic function on Ω. For every positive integer m, we consider the multiplier ideal sheaf (mϕ) and the Hilbert space Ω (mϕ) of holomorphic functions f on Ω such that |f| 2 e -2mϕ is integrable on Ω. We give an effective version, with estimates, of Nadel's result stating that the sheaf (mϕ) is coherent and generated by an arbitrary orthonormal basis of Ω (mϕ). This result is expected to play a major part in the context of current regularizations with estimates of the Monge–Ampère masses.

Soit Ω n un ensemble pseudoconvexe borné et ϕ une fonction plurisousharmonique dans Ω. Pour tout m , considérons le faisceau d'idéaux multiplicateurs (mϕ) et l'espace de Hilbert Ω (mϕ) des fonctions holomorphes f dans Ω telles que |f| 2 e -2mϕ est intégrable sur Ω. Nous démontrons une version effective, avec estimations, d'un résultat bien connu de Nadel affirmant que le faisceau (mϕ) est cohérent et engendré par une base orthonormée quelconque de l'espace Ω (mϕ). Ce résultat pourrait servir à l'étude des régularisations de courants avec contrôle des masses de Monge–Ampère.

Received:
Published online:
DOI: 10.1016/j.crma.2003.11.012
Popovici, Dan 1

1 Institut Fourier, bâtiment maths pures, 100, rue des Maths, BP 53, 38041 Grenoble cedex, France
@article{CRMATH_2004__338_2_151_0,
     author = {Popovici, Dan},
     title = {Coh\'erence des faisceaux d'id\'eaux multiplicateurs avec estimations},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {151--156},
     publisher = {Elsevier},
     volume = {338},
     number = {2},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.012},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.012/}
}
TY  - JOUR
AU  - Popovici, Dan
TI  - Cohérence des faisceaux d'idéaux multiplicateurs avec estimations
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 151
EP  - 156
VL  - 338
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.012/
DO  - 10.1016/j.crma.2003.11.012
LA  - fr
ID  - CRMATH_2004__338_2_151_0
ER  - 
%0 Journal Article
%A Popovici, Dan
%T Cohérence des faisceaux d'idéaux multiplicateurs avec estimations
%J Comptes Rendus. Mathématique
%D 2004
%P 151-156
%V 338
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.012/
%R 10.1016/j.crma.2003.11.012
%G fr
%F CRMATH_2004__338_2_151_0
Popovici, Dan. Cohérence des faisceaux d'idéaux multiplicateurs avec estimations. Comptes Rendus. Mathématique, Volume 338 (2004) no. 2, pp. 151-156. doi : 10.1016/j.crma.2003.11.012. http://www.numdam.org/articles/10.1016/j.crma.2003.11.012/

[1] Nadel, A.M. Multiplier ideal sheaves and existence of Kähler–Einstein metrics of positive scalar curvature, Ann. of Math., Volume 132 (1990), pp. 549-596

[2] Siu, Y.T. Extension of twisted pluricanonical sections with plurisubharmonic weight and invariance of semipositively twisted plurigenera for manifolds not necessarily of general type (Bauer, I. et al., eds.), Complex Geometry. Collection of papers dedicated to Hans Grauert on the occasion of his 70th birthday, Springer, Berlin, 2002, pp. 223-277

[3] Skoda, H. Morphismes surjectifs de fibrés vectoriels semi-positifs, Ann. Sci. École Norm. Sup., Volume 11 (1978) no. 4, pp. 577-611

Cited by Sources: